# SDR IXXA10SMN065S

- Difficulty date: June 17, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1640
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND EMPENNAGE VERTICAL STABILIZER TO FUSELAGE LT JOINT ANGLE CORRODED AT STA 1640.382. REMOVED CORROSION. FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA. FABRICATED ANGLE, FILLER AND TAPERED SHIMS. PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 51-1-8, SRM 53-2-0, SRM 53-2-2 FIGURE 16A, SHEETS 1-2, DPS 4.710 REV "L", SRM 53-2-5, SRM 51-1-6, SRM 51-1-8B,  SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
